# SDR SWIA200921929

- Difficulty date: May 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 34,334 hours, 48,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES CRACKED NEXT TO ACM ACCESS DOORS.  (C CHECK)  REPAIRED PER SRM.
